# SDR AALA202402202599

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 62,098 hours, 25,937 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 AFT FUEL PUMP LOW PRESSURE LIGHT CAME ON DURING FLIGHT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
